A Decomposition Method for Variational Inequalities of the Second Kind with Strongly Inverse-Monotone Operators
Differencialʹnye uravneniâ, Tome 39 (2003) no. 7, pp. 888-895
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_7_a2,
author = {I. B. Badriev and O. A. Zadvornov},
title = {A {Decomposition} {Method} for {Variational} {Inequalities} of the {Second} {Kind} with {Strongly} {Inverse-Monotone} {Operators}},
journal = {Differencialʹnye uravneni\^a},
pages = {888--895},
year = {2003},
volume = {39},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_7_a2/}
}
TY - JOUR AU - I. B. Badriev AU - O. A. Zadvornov TI - A Decomposition Method for Variational Inequalities of the Second Kind with Strongly Inverse-Monotone Operators JO - Differencialʹnye uravneniâ PY - 2003 SP - 888 EP - 895 VL - 39 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_2003_39_7_a2/ LA - ru ID - DE_2003_39_7_a2 ER -
%0 Journal Article %A I. B. Badriev %A O. A. Zadvornov %T A Decomposition Method for Variational Inequalities of the Second Kind with Strongly Inverse-Monotone Operators %J Differencialʹnye uravneniâ %D 2003 %P 888-895 %V 39 %N 7 %U http://geodesic.mathdoc.fr/item/DE_2003_39_7_a2/ %G ru %F DE_2003_39_7_a2
I. B. Badriev; O. A. Zadvornov. A Decomposition Method for Variational Inequalities of the Second Kind with Strongly Inverse-Monotone Operators. Differencialʹnye uravneniâ, Tome 39 (2003) no. 7, pp. 888-895. http://geodesic.mathdoc.fr/item/DE_2003_39_7_a2/